# SDR DALA2018050803134

- Difficulty date: May 4, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,794 hours, 44,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST DO NOT TURN ON, EXTERNAL LIGHTS ON FUSELAGE. REPLACED BATTERY PACK  P/N60-1177-9IN AFT CARGO. OPS CHECKS OK.
